# SDR 2024F00186

- Difficulty date: August 4, 2024
- Submitted: August 7, 2024
- Operation: General aviation
- Aircraft: N545AV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Sensor S102mb
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OVBD COOL CAUTION MESSAGE WITH OVBD FAIL STATUS MESSAGE. AIRCRAFT PERFORMED QRF CBB/ORU/CBB. CORRECTIVE ACTION: WAS REPLACED WIRE S102MB-GRM ON SENSOR S102MB IAW SWPM 20-16-00. TEST NORMAL IAW AMM 21-24-34/F10
